标题:A Priori Error Estimate of Stochastic Galerkin Method for Optimal Control Problem Governed by Stochastic Elliptic PDE with Constrained Control
作者:Sun, Tongjun; Shen, Wanfang; Gong, Benxue; Liu, Wenbin
作者机构:[Sun, Tongjun; Gong, Benxue] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Shen, Wanfang] Shandong Univ Finance & Econ, Sch Math & Quant 更多
通讯作者:Liu, Wenbin
通讯作者地址:[Liu, WB]Univ Kent, KBS, Canterbury CT2 7PE, Kent, England.
来源:JOURNAL OF SCIENTIFIC COMPUTING
出版年:2016
卷:67
期:2
页码:405-431
DOI:10.1007/s10915-015-0091-7
关键词:Priori error estimates; Stochastic Galerkin method; Optimal control; problem; Stochastic elliptic PDE; Deterministic constrained control
摘要:In this paper, we investigate a stochastic Galerkin approximation scheme for an optimal control problem governed by an elliptic PDE with random field in its coefficients. The objective is to minimize the expectation of a cost functional with the deterministic constrained control. We represent the random elliptic PDE in term of the generalized polynomial chaos expansion and obtain the deterministic optimal problem. By applying the well-known Lions' Lemma to the reduced optimal problem, we obtain the necessary and sufficient optimality conditions. We establish a scheme to approximate the optimality system through the discretization with respect to both the spatial space and the probability space by Stochastic Galerkin method. Then a priori error estimates are derived for the state, the co-state and the control variables. Numerical examples are presented to illustrate our theoretical results.
收录类别:EI;SCOPUS;SCIE
WOS核心被引频次:1
Scopus被引频次:2
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-84941358780&doi=10.1007%2fs10915-015-0091-7&partnerID=40&md5=d0e8994db6681dcd97795b3c25e37bbb
TOP